A smoothness property of renewal sequences

P.L. Davies, R. Grübel

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Downloads (Pure)

    Abstract

    No abstract.
    Original languageEnglish
    Pages (from-to)455-456
    JournalZeitschrift für Angewandte Mathematik und Mechanik
    Volume63
    Issue number9
    Publication statusPublished - 1983

    Fingerprint

    Dive into the research topics of 'A smoothness property of renewal sequences'. Together they form a unique fingerprint.

    Cite this